Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 88, Number 318

Logarithm cannot be removed in maximum norm error estimates for linear finite elements in 3D
Natalia Kopteva.
Math. Comp. 88 (2019), 1527-1532
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Efficient nonlinear iteration schemes based on algebraic splitting for the incompressible Navier-Stokes equations
Leo G. Rebholz, Alex Viguerie and Mengying Xiao.
Math. Comp. 88 (2019), 1533-1557
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Spectral approximation of elliptic operators by the Hybrid High-Order method
Victor Calo, Matteo Cicuttin, Quanling Deng and Alexandre Ern.
Math. Comp. 88 (2019), 1559-1586
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
An ultraweak formulation of the Kirchhoff–Love plate bending model and DPG approximation
Thomas Führer, Norbert Heuer and Antti H. Niemi.
Math. Comp. 88 (2019), 1587-1619
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Stationarity preserving schemes for multi-dimensional linear systems
Wasilij Barsukow.
Math. Comp. 88 (2019), 1621-1645
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Least-squares collocation for higher-index linear differential-algebraic equations: Estimating the instability threshold
Michael Hanke, Roswitha März and Caren Tischendorf.
Math. Comp. 88 (2019), 1647-1683
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
An alternating direction method of multipliers with a worst-case $O(1/n^{2})$ convergence rate
Wenyi Tian and Xiaoming Yuan.
Math. Comp. 88 (2019), 1685-1713
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Sharp convergence rates of time discretization for stochastic time-fractional PDEs subject to additive space-time white noise
Max Gunzburger, Buyang Li and Jilu Wang.
Math. Comp. 88 (2019), 1715-1741
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Fast structured Jacobi-Jacobi transforms
Jie Shen, Yingwei Wang and Jianlin Xia.
Math. Comp. 88 (2019), 1743-1772
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Convergent expansions of the confluent hypergeometric functions in terms of elementary functions
Blanca Bujanda, José L. López and Pedro J. Pagola.
Math. Comp. 88 (2019), 1773-1789
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Difference inequalities and barycentric identities for classical discrete iterated weights
Przemysław Rutka and Ryszard Smarzewski.
Math. Comp. 88 (2019), 1791-1804
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Asymptotic expansions for the incomplete gamma function in the transition regions
Gergő Nemes and Adri B. Olde Daalhuis.
Math. Comp. 88 (2019), 1805-1827
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Computing Stieltjes constants using complex integration
Fredrik Johansson and Iaroslav V. Blagouchine.
Math. Comp. 88 (2019), 1829-1850
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An effective criterion for periodicity of $ℓ$-adic continued fractions
Laura Capuano, Francesco Veneziano and Umberto Zannier.
Math. Comp. 88 (2019), 1851-1882
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
On the constant factor in several related asymptotic estimates
Andreas Weingartner.
Math. Comp. 88 (2019), 1883-1902
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Primitive values of quadratic polynomials in a finite field
Andrew R. Booker, Stephen D. Cohen, Nicole Sutherland and Tim Trudgian.
Math. Comp. 88 (2019), 1903-1912
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
3-torsion and conductor of genus 2 curves
Tim Dokchitser and Christopher Doris.
Math. Comp. 88 (2019), 1913-1927
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Heuristics and conjectures in the direction of a $p$-adic Brauer–Siegel Theorem
Georges Gras.
Math. Comp. 88 (2019), 1929-1965
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Automatic discovery of structural rules of permutation classes
Christian Bean, Bjarki Gudmundsson and Henning Ulfarsson.
Math. Comp. 88 (2019), 1967-1990
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Iteration entropy
Joachim von zur Gathen.
Math. Comp. 88 (2019), 1991-2003
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Full orbit sequences in affine spaces via fractional jumps and pseudorandom number generation
Federico Amadio Guidi, Sofia Lindqvist and Giacomo Micheli.
Math. Comp. 88 (2019), 2005-2025
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Polynomial braid combing
Juan González-Meneses and Marithania Silvero.
Math. Comp. 88 (2019), 2027-2045
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions